MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SOL 13.5 BOW RT 8.0 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SOL 13.5 BOW RT 8.0 12/14; SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Model Number 1571-84-000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Occupation: lawyer.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Legal letter received: our client was admitted on the (b)(6) 2018 for elective right hip revision surgery.We attach implant traceability stickers for your attention.In the next year of this surgery our client informs us that he suffered excruciating pain as a result this surgery and learn in or around early (b)(6) 2019 that the prothesis that was implanted on (b)(6) 2018 was in fact broken.This resulted in our client having to have a right proximal fibular replacement due to the broken prothesis on the (b)(6) 2019.As previously stated above patient had to have a further operation on the (b)(6) 2019 as a result of the broken prothesis.The operation that took place in 2019 involved a dissection down to the bone; the broken stem of implant identified; cables of hook plate cut and plate removed.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The information received, will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers, the investigation closed.Should additional information be received, the information will be reviewed.And the investigation will be re-opened as necessary.Device history lot: a manufacturing record evaluation was performed, for the finished device lot number: 501849, product code:157184000.And no non-conformances/ manufacturing irregularities were identified.

Brand Name
SOL 13.5 BOW RT 8.0 12/14
Common Device Name
SOLUTION STEM IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthpaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key15699307
Report Number1818910-2022-21626
Device Sequence Number6227265
Product Code LPH
UDI-Device Identifier10603295061250
UDI-Public10603295061250
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K953703
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model Number1571-84-000
Device Catalogue Number157184000
Device Lot Number501849
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date11/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 32MM +1; SOL 13.5 BOW RT 8.0 12/14; UNK - CABLE/WIRE; UNK - CONSTRUCTS: PLATE/SCREWS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexMale